# SDR 2005FA0000709

- Difficulty date: December 8, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N250CT
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7820011
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: B07D67
- Condition: Broken
- Location: Heater
- Part time: 276 hours
- Component: Heater, Janitrol
- Component part number: FR10E214EL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER SHOWED SIGNS OF ABNORMAL COMBUSTION IE. SOOT TRAIL FROM FUEL DRAIN VENT.  UPON INVESTIGATION, FOUND COMBUSTION AIR BLOWER FAN WHEEL ASSY HAD COME APART AND FOD`D HEATER.  FAN MOTOR WOULD STILL RUN AIR PRESSURE SWITCH HAD FAILED IN CLOSED POSITION.  IAW AD AIR PRESSURE SWITCH DOESN`T NEED OPS TESTING.  RECOMMEND THAT ALL COMBUSTION AIR PRESSURE SWITCHES BE TESTED AND THAT THE COMBUSTION AIR FAN WHEEL ASSY BE INSPECTED AT SAME INTERVALS AS CALLED FOR BY AD.  (K)
